<< Previous Issue Journal of the Korean Mathematical Society (Vol. 34, No. 4) Next Issue >>
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 771—1087
A note on E. Cartan's method of equivalence and local invariants for isometric embeddings of Riemannian manifolds
Chong-Kyu Han and Jae-Nyun Yoo
MSC numbers : 53A55, 58A20
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 771—790
On the certain primitive orders
SungTae Jun
MSC numbers : 11R52
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 791—807
The representability of modular forms by certain theta series
SungTae Jun
MSC numbers : 11F11
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 809—824
On the minimum permanents related with certain barycentric matrices
Seok-Zun Song, Sung-Min Hong, Young-Bae Jun, Hong-Kee Kim, and Seon-Jeong Kim
MSC numbers : Primary 15A15, 15A51
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 825—839
Analysis and computations of optimal and feeback control problems for Navier-Stokes equations
Hyung-Chun Lee
MSC numbers : 49A22, 49B22, 65N30
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 841—857
Homogeneous $C^\ast$-algebras over a sphere
Chun-Gil Park
MSC numbers : Primary 46L87, 46L05; Secondary 55R15
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 859—869
Gauss sums for $U(2n + 1, q^2)$
Dae San Kim
MSC numbers : Primary 11T23, 11T24 ; Secondary 20G40, 20H30
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 871—894
Identification problem for damping parameters in linear damped second order systems
Jong-Yeoul Park, Jun-Hong Ha, and Hyo-Keun Han
MSC numbers : 35L10, 49K20, 49N50
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 895—909
Quadrature formulas for wavelet coefficients
Soon-Geol Kwon
MSC numbers : 65D32, 65G99, 42C15
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 911—925
A practical estimation method for groundwater level elevations
Choon Kyung Cho and Sungkwon Kang
MSC numbers : 86A32, 65U05
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 927—947
Exactness theorem and poor M-cosequences
K. Khashyarmanesh and Sh. Salarian
MSC numbers : 13B30, 13B10
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 949—957
Lipschitz regularity of $M$-harmonic functions
E. H. Youssfi
MSC numbers : Primary 31B25; Secondary; 32A40
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 959—971
Classification of classical orthogonal polynomials
Kil H. Kwon and Lance L. Littlejohn
MSC numbers : Primary 33A65
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 973—1008
Minimal Wallman covers of Tychonoff spaces
Chang Il Kim
MSC numbers : 54C10, 54D80, 54G05
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1009—1018
On stochastic evolution equations with state-dependent diffusion terms
Jai Heui Kim and Jung Hoon Song
MSC numbers : 60H10
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1019—1028
Weak type $L^1 (R^n)$-estimate for certain maximal operators
Yong-Cheol Kim
MSC numbers : 42B25, 42B15
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1029—1036
Conformal compactification of ssymptotically Euclidean scalar-flat Kahler surfaces
Jongsu Kim
MSC numbers : Primary 53C21; Secondary 32L25
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1037—1048
Singular solutions of semilinear parabolic equations in several space dimensions
Jeongseon Baek and Minkyu Kwak
MSC numbers : 35K15
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1049—1064
Floer homology as the stable Morse homology
Darko Milinkovic and Yong-Geun Oh
MSC numbers : 58F05
J. Korean Math. Soc. 1997 Vol. 34, No. 4, 1065—1087

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd